Spit Out After Not Menstruation After The Installation Of KB Implants?
Hello … r nI’m a 25 year old mother. I have a child 1. Today even 1 year I installed the implant KB. A week after implantation I menstruated. But after that I never menstruated again. 2 days appeared spots. A little but smells like blood. And these 2 days also stomach aches like menstrual pain. My question is whether the situation is normal? And how to deal with menstruation / spots and menstrual pain as well? R nThank you …
Hello Siti, Thank you for the question.
KB implants are one method of contraception that contains the reproductive hormone progesterone to prevent pregnancy. This hormone prevents pregnancy by thickening the vaginal fluid so that sperm is difficult to enter the uterus and thinning the lining of the uterus so that the results of fertilization can not be attached to the uterus and pregnancy can not occur. Side effects that generally occur in hormonal contraceptive users are menstrual disorders which can be in the form of non-menstrual bleeding, bleeding outside of menstruation, fewer periods. more menstruation, or stopped menstruation. Your menstrual disorders may be a side effect of using implanted birth control. However, there are also other medical conditions that you need to be aware of because these complaints are accompanied by complaints of abdominal pain, such as myoma, endometriosis, pelvic inflammation.
You should check with your obstetrician and gynecologist directly. The doctor will ask about this complaint and do examinations on you such as cervical examination, pelvic examination, and ultrasound. From this examination, the doctor will find out the cause and determine further treatment. To overcome this stomach pain you can do a warm compress on the affected area or take paracetamol if the pain worsens.
Hopefully this information is useful.